# SDR DHL200080202C

- Difficulty date: November 28, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; FLIGHT COMPARTMENT- 682A FLOOR PANEL SHOWS ANGLE CRACKED (LOWER PART) AT FS 235.000.  REMOVED CRACKED ANGLE IAW SRM 53-2-3 FIG 5, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED NEW ANGLE IAW SRM 53-2-3, FIG 5. REF: N/R 1197.
